# SDR CA060328006

- Difficulty date: March 23, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 18,292 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1379377C406
- Part serial: A136890
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) DURING FLIGHT THE COPILOT WINDOW CRACKED, NO SOUND WAS HEARD. THE CAPTAIN IMMEDIATELY INITIATED DESCENT TO A SAFER LEVEL AND CONTINUED TO LAND.  THE WINDOW WAS FOUND TO BE CRACKED ON THE EXTERNAL LAYER WITH NO OBVIOUS INITIATING POINT AND REMOVED FROM THE AIRCRAFT.   (TC NR 20060328006)
